RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chugunov, Vadim Nikolaevich

Total publications: 64 (64)
in MathSciNet: 49 (49)
in zbMATH: 36 (36)
in Web of Science: 33 (33)
in Scopus: 40 (40)
Cited articles: 41
Citations in Math-Net.Ru: 84
Citations in Web of Science: 75
Citations in Scopus: 67

Number of views:
This page:853
Abstract pages:6847
Full texts:2263
References:1122
Head Scientist Researcher
Doctor of physico-mathematical sciences (2012)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 17.03.1971
E-mail:
   
Main publications:
  1. V. N. Chugunov, Normalnye i perestanovochnye teplitsevy i gankelevy matritsy, Nauka, Moskva, 2017 , 272 pp.  crossref
  2. Kh. D. Ikramov, V. N. Chugunov, “Description of pairs of anti-commuting Toeplitz and Hankel matrices”, J. Math. Sci. (N. Y.), 232:6 (2018), 848–891  mathnet  crossref  scopus
  3. V. N. Chugunov, Kh. D. Ikramov, “A complete solution of the permutability problem for Toeplitz and Hankel matrices”, Linear Algebra and Its Applications, 478 (2015), 53–80  crossref  mathscinet  zmath  isi  scopus
  4. V. N. Chugunov, Kh. D. Ikramov, “A contribution to the normal Hankel problem”, Linear Algebra and Its Applications, 430 (2009), 2094–2101  crossref  mathscinet  zmath  isi  scopus
  5. Kh. D. Ikramov, V. N. Chugunov, “A criterion for the normality of a complex Toeplitz matrix”, Comput. Math. Math. Phys., 36:2 (1996), 131–137  mathnet  mathscinet  zmath  isi

http://www.mathnet.ru/eng/person17840
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/352564

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2019
1. V. N. Chugunov, “O nekotorykh mnozhestvakh par $\sigma$-kommutiruyuschikh ($\sigma\ne 0, \pm 1$) teplitsevoi i gankelevoi matrits”, Chislennye metody i voprosy organizatsii vychislenii. XXXII, Zap. nauchn. sem. POMI, 482, POMI, SPb, 2019, 288-294 (to appear)  mathnet
2. V. N. Chugunov, “On some sets of $\sigma$-commuting ($\sigma\ne 0, \pm 1$) Toeplitz and Hankel matrices”, Computational methods and algorithms. Part XXXII, Zap. Nauchn. Sem. POMI, 482, POMI, St. Petersburg, 2019, 288–294  mathnet

   2018
3. V. N. Chugunov, “On some sets of anticommuting Toeplitz matrices”, Computational methods and algorithms. Part XXXI, Zap. Nauchn. Sem. POMI, 472, POMI, St. Petersburg, 2018, 204–210  mathnet

   2017
4. V. N. Chugunov, Kh. D. Ikramov, “A description of pairs of the quasi-commuting Toeplitz and Hankel matrices”, Num. Anal. Appl., 10:4 (2017), 358–361  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
5. V. N. Chugunov, Kh. D. Ikramov, “O klassifikatsii par antiperestanovochnykh teplitsevoi i gankelevoi matrits”, Doklady Akademii nauk, 20:4 (2017), 439–444  mathscinet  zmath  elib

   2018
6. Kh. D. Ikramov, V. N. Chugunov, “Description of pairs of anti-commuting Toeplitz and Hankel matrices”, J. Math. Sci. (N. Y.), 232:6 (2018), 848–891  mathnet  crossref  scopus (cited: 1)

   2017
7. V. N. Chugunov, Normalnye i perestanovochnye teplitsevy i gankelevy matritsy, Nauka, Moskva, 2017 , 272 pp.  crossref

   2016
8. A. K. Abdikalykov, Kh. D. Ikramov, V. N. Chugunov, “A Duality Relation for Unitary Automorphisms in the Spaces of Toeplitz and Hankel Matrices”, Math. Notes, 99:1 (2016), 3–8  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
9. Kh. D. Ikramov, V. N. Chugunov, “On conditions for permutability of Toeplitz and Hankel matrices”, Comput. Math. Math. Phys., 56:3 (2016), 354–357  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus (cited: 1)
10. V. N. Chugunov, Kh. D. Ikramov, “Classification of real pairs of commuting Toeplitz and Hankel matrices”, Num. Anal. Appl., 9:4 (2016), 359–368  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2017
11. V. N. Chugunov, “On a description of pairs of anti-commuting Hankel matrices”, J. Math. Sci. (N. Y.), 224:6 (2017), 971–981  mathnet  crossref  mathscinet  scopus

   2015
12. A. K. Abdikalykov, V. N. Chugunov, Kh. D. Ikramov, “Unitary congruence automorphisms of the space of Toeplitz matrices”, Linear Multilinear Algebra, 63:6 (2015), 1195–1203  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 2)  scopus (cited: 3)
13. V. N. Chugunov, “Representation of Real Normal $(T+H)$ Matrices in the Case where the Skew-Symmetric Parts of both Summands are Skew-Circulant Matrices”, Math. Notes, 98:2 (2015), 289–300  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
14. Kh. D. Ikramov, V. N. Chugunov, “How to characterize $(T+H)$-matrices and $(T+H)$-circulants”, Comput. Math. Math. Phys., 55:2 (2015), 175–178  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
15. V. N. Chugunov, Kh. D. Ikramov, “Permutability of Toeplitz and Hankel matrices”, Linear Algebra and Its Applications, 467 (2015), 226–242  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 5)
16. V. N. Chugunov, Kh. D. Ikramov, “A complete solution of the permutability problem for Toeplitz and Hankel matrices”, Linear Algebra and Its Applications, 478 (2015), 53–80  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
17. V. N. Chugunov, Kh. D. Ikramov, “O klassifikatsii par perestanovochnykh teplitsevoi i gankelevoi matrits”, Dokl. RAN, 464:4 (2015), 406–410  crossref  zmath  elib (cited: 1)
18. A. K. Abdikalykov, Kh. D. Ikramov, V. N. Chugunov, “Unitarnye avtomorfizmy prostranstva (T+N)-matrits poryadka 4”, Vestnik Moskovskogo un-ta. Seriya 15. Vychisl. matematika i kibernetika, 2015, no. 4, 3–6  mathscinet  zmath
19. A. K. Abdikalykov, V. N. Chugunov, Kh. D. Ikramov, “Unitary automorphisms of the space of Toeplitz-plus-Hankel matrices”, Special Matrices, 2015, no. 3, 58–68  mathscinet  zmath  elib
20. A. V. Plënkin, A. Yu. Chernyshenko, V. N. Chugunov, I.V. Kapyrin, “Metody postroeniya adaptivnykh nestrukturirovannykh setok dlya resheniya gidrogeologicheskikh zadach”, Vychislitelnye metody i programmirovanie, 16 (2015), 518–533  mathnet

   2016
21. E. E. Tyrtyshnikov, V. N. Chugunov, “On algebras of Hankel circulants and Hankel skew-circulants”, J. Math. Sci. (N. Y.), 216:6 (2016), 825–831  mathnet  crossref  mathscinet  scopus

   2014
22. V. N. Chugunov, “Representation of Real Normal $(T+H)$ Matrices in the Case where the Skew-Symmetric Parts of Both Summands are Circulant Matrices”, Math. Notes, 96:2 (2014), 275–284  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus
23. A. K. Abdikalykov, Kh. D. Ikramov, V. N. Chugunov, “On eigenvalues of $(T+H)$-circulants and $(T+H)$-skew-circulants”, Num. Anal. Appl., 7:2 (2014), 91–103  mathnet  crossref  mathscinet  elib  elib

   2015
24. Kh. D. Ikramov, A. K. Abdikalykov, V. N. Chugunov, “Unitary automorphisms of the space of $3\times3$ Toeplitz-plus-Hankel matrices”, J. Math. Sci. (N. Y.), 207:5 (2015), 756–766  mathnet  crossref  scopus

   2014
25. A. K. Abdikalykov, Kh. D. Ikramov, V. N. Chugunov, “Some acceleration techniques for calculating the eigenvalues of normal Toeplitz matrices”, Comput. Math. Math. Phys., 54:12 (2014), 1761–1764  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
26. A. K. Abdikalykov, Kh. D. Ikramov, V. N. Chugunov, “Unitarnye kongruentsii i gankelevy matritsy”, Dokl. RAN, 457:5 (2014), 507-509  crossref  mathscinet  zmath  elib (cited: 1)
27. Kh. D. Ikramov, V. N. Chugunov, A. K. Abdikalykov, “O lokalnykh usloviyakh, kharakterizuyuschikh mnozhestvo (T+N)-matrits”, Dokl. RAN, 457:1 (2014), 17–18  crossref  mathscinet  zmath  elib (cited: 2)
28. A. K. Abdikalykov, Kh. D. Ikramov, V. N. Chugunov, “O vychislenii sobstvennykh znachenii dlya nekotorykh klassov gankelevykh matrits”, Vestnik Moskovskogo un-ta. Seriya 15. Vychisl. matematika i kibernetika, 2014, no. 1, 5–10  mathscinet  zmath

   2012
29. V. N. Chugunov, “On the parametrization of classes of conjugate-normal Toeplitz matrices”, Comput. Math. Math. Phys., 52:5 (2012), 674–679  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
30. V. N. Chugunov, “On the problem of describing pairs of commuting Hankel complex matrices”, Comput. Math. Math. Phys., 52:4 (2012), 489–494  mathnet  crossref  mathscinet  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
31. V. N. Chugunov, “On the skew-symmetric part of the Toeplitz component in the real normal $(T+H)$-problem”, Comput. Math. Math. Phys., 52:2 (2012), 198–202  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  elib  scopus

   2011
32. N. L. Zamarashkin, E. E. Tyrtyshnikov, V. N. Chugunov, “Functions Generating Normal Toeplitz Matrices”, Math. Notes, 89:4 (2011), 480–483  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus
33. V. N. Chugunov, “On the parametrization of classes of normal Hankel matrices”, Comput. Math. Math. Phys., 51:11 (2011), 1823–1836  mathnet  crossref  mathscinet  isi (cited: 5)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)
34. Kh. D. Ikramov, V. N. Chugunov, “A characterization of Toeplitz and Hankel circulants”, J. Math. Sci. (N. Y.), 176:1 (2011), 38–43  mathnet  crossref  scopus (cited: 1)
35. Kh. D. Ikramov, V. N. Chugunov, “On conjugate-normal $(T+H)$-circulants and skew-circulants”, J. Math. Sci. (N. Y.), 176:1 (2011), 32–37  mathnet  crossref  scopus

   2010
36. V. N. Chugunov, “On particular solutions of the normal $T+H$-problem”, Comput. Math. Math. Phys., 50:4 (2010), 583–588  mathnet  crossref  mathscinet  adsnasa  isi (cited: 4)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
37. V. N. Chugunov, Kh. D. Ikramov, “A complete solution of the normal Hankel problem”, Linear Algebra and Its Applications, 432:12 (2010), 3210–3230  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 6)
38. V. N. Chugunov, Kh. D. Ikramov, “There exist normal Hankel (ϕ,ψ)-circulants of any order n”, Matrix methods: theory, algorithms and applications, 2010, 222–226  crossref  mathscinet  zmath  scopus (cited: 2)

   2009
39. Kh. D. Ikramov, V. N. Chugunov, “Classifying normal Hankel matrices”, Dokl. Math., 79:1 (2009), 114–117  mathnet  crossref  mathscinet  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
40. Kh. D. Ikramov, V. N. Chugunov, “On the Reduction of the Normal Hankel Problem to Two Particular Cases”, Math. Notes, 85:5 (2009), 674–681  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)

   2010
41. Kh. D. Ikramov, V. N. Chugunov, “On Toeplitz matrices that are simultaneously normal and conjugate-normal”, J. Math. Sci. (N. Y.), 165:5 (2010), 533–536  mathnet  crossref  scopus

   2009
42. V. N. Chugunov, “On two particular cases of solving the normal Hankel problem”, Comput. Math. Math. Phys., 49:6 (2009), 893–900  mathnet  crossref  zmath  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)
43. V. N. Chugunov, “Algorithm for generating a conformal quasi-hierarchical triangular mesh that weakly $\delta$-approximates given polygonal lines”, Comput. Math. Math. Phys., 495:5 (2009), 842–845  mathnet  crossref  zmath  isi  elib  scopus
44. V. N. Chugunov, Kh. D. Ikramov, “A contribution to the normal Hankel problem”, Linear Algebra and Its Applications, 430 (2009), 2094–2101  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 8)
45. V. N. Chugunov, Kh. D. Ikramov, “The conjugate-normal Toeplitz matrix”, Linear Algebra and Its Applications, 430 (2009), 2467–2473  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 3)

   2008
46. Kh. D. Ikramov, V. N. Chugunov, “On Normal Hankel Matrices of Low Orders”, Math. Notes, 84:2 (2008), 197–206  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
47. Kh. D. Ikramov, V. N. Chugunov, “On normal Hankel matrices”, J. Math. Sci. (N. Y.), 150:2 (2008), 1951–1960  mathnet  crossref  mathscinet  scopus (cited: 2)

   2007
48. Kh. D. Ikramov, V. N. Chugunov, “Ob odnom novom klasse normalnykh gankelevykh matrits”, Vestnik Moskovskogo un-ta. Seriya 15. Vychisl. matematika i kibernetika, 2007, no. 1, 10–13  mathscinet  zmath
49. Kh. D. Ikramov, V. N. Chugunov, “Several observations on Toeplitz and Hankel circulants”, J. Math. Sci. (N. Y.), 141:6 (2007), 1639–1642  mathnet  crossref  mathscinet  zmath  scopus (cited: 2)

   2006
50. V. Chugunov, D. Svyatski, E. Tyrtyshnikov, Yu. Vassilevski, “Parallel iterative multilevel solution of mixed finite element systems for scalar equations”, Concurrency and computation: practice and experience, 18:5 (2006), 501–518  crossref  isi (cited: 1)  scopus (cited: 1)

   2003
51. V. N. Chugunov, Y. V. Vassilevski, “Parallel multilevel data structures for a nonconforming finite element problem on unstructured meshes”, Russian Journal of Numerical Analysis and Mathematical Modelling, 18:1 (2003), 1–11  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

   2002
52. E. E. Tyrtyshnikov, V. N. Chugunov, “Augmentation and Modification Problems for Hermitian Matrices”, Math. Notes, 71:1 (2002), 118–122  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
53. Kh. D. Ikramov, V. N. Chugunov, “Neravenstva tipa Fishera i Adamara dlya akkretivno-dissipativnykh matrits”, Dokl. RAN, 384:5 (2002), 585–586  mathnet (cited: 1)  mathscinet  zmath

   2000
54. Kh. D. Ikramov, V. N. Chugunov, “Matrix completion problems of block type”, Math. Notes, 67:6 (2000), 727–735  mathnet  crossref  crossref  mathscinet  zmath  isi

   1999
55. Kh. D. Ikramov, V. N. Chugunov, “Matrix completion problems with arbitrary locations of prescribed entries”, Comput. Math. Math. Phys., 39:9 (1999), 1367–1383  mathnet  mathscinet  zmath
56. Kh. D. Ikramov, V. N. Chugunov, “On computer algebra procedures constructing matrices with prescribed eigenvalues and diagonal entries”, Comput. Math. Math. Phys., 39:6 (1999), 842–847  mathnet  mathscinet  zmath
57. Kh. D. Ikramov, V. N. Chugunov, “Ob algebrakh, porozhdaemykh parami sopryazhennykh matrits”, Vestnik Moskovskogo un-ta. Seriya 15. Vychisl. matematika i kibernetika, 1999, no. 1, 49–50  mathscinet  zmath

   1998
58. Kh. D. Ikramov, V. N. Chugunov, “On the skew-symmetric part of the product of Toeplitz matrices”, Math. Notes, 63:1 (1998), 124–127  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)
59. Kh.D.Ikramov, V.N.Chugunov, “Ob obuslovlennosti sobstvennykh znachenii, blizkikh k granitse chislovogo obraza matritsy”, Dokl. RAN, 359:2 (1998), 159–160  mathnet  mathscinet  zmath

   1996
60. Kh. D. Ikramov, V. N. Chugunov, “Rational solvability of the inverse Silva problem”, Comput. Math. Math. Phys., 36:6 (1996), 703–708  mathnet  mathscinet  zmath  isi
61. Kh. D. Ikramov, V. N. Chugunov, “A criterion for the normality of a complex Toeplitz matrix”, Comput. Math. Math. Phys., 36:2 (1996), 131–137  mathnet  mathscinet  zmath  isi (cited: 13)
62. A. George, Kh. D. Ikramov, W.-P. Tang, V. N. Chugunov, “On doubly symmetric tridiagonal forms for complex matrices and tridiagonal inverse eigenvalue problems”, SIAM Journal on Matrix Analysis and Applications, 17:3 (1996), 680–690  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 7)

   1994
63. M. Yu. Ibragimov, Kh. D. Ikramov, N. V. Savel'eva, V. N. Chugunov, “The stabilizer of the set of asymmetric Toeplitz matrices”, Comput. Math. Math. Phys., 34:8-9 (1994), 1119–1123  mathnet  mathscinet  zmath
64. Kh. D. Ikramov, V. N. Chugunov, “On the Teng inverse eigenvalue problem”, Linear Algebra and Its Applications, 208/209 (1994), 397–399  crossref  mathscinet  zmath  scopus (cited: 3)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021